# SDR IPXA2017013113556

- Difficulty date: January 13, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 56,022 hours, 14,668 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: ADA766737
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, BS 6-79 ABOVE LONGERON 43L, HORIZONAL BEAM HAS A TWO INCH CRACK.   REMOVED, FABRICATED, AND REPLACED THE BEAM IAW DWG. ADA7667 AND SRM 51-33-01.
